# SDR SIMA20140321003

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 28,914 hours, 25,045 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORK CARD NR 26-200-06 AFT CARGO SMOKE DETECTOR MX LED FAILED TO ILLUMINATE.  REMOVED & INSTALLED SERVICEABLE AFT CARGO SMOKE DETECTOR IAW AMM 26-15-01, OPERATIONS CHECKED GOOD.
